zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Stability and Hopf bifurcation for a delayed predator-prey model with disease in the prey. (English) Zbl 06196124
Summary: This paper is concerned with a mathematical model dealing with a predator-prey system with disease in the prey. Mathematical analysis of the model regarding stability has been performed. The effect of delay on the above system is studied. By regarding the time delay as the bifurcation parameter, the stability of the positive equilibrium and Hopf bifurcations are investigated. Furthermore, the direction of Hopf bifurcations and the stability of bifurcated periodic solutions are determined by applying the normal form theory and the center manifold reduction for functional differential equations. Finally, to verify our theoretical predictions, some numerical simulations are also included.
MSC:
92DGenetics and population dynamics
References:
[1]Chattopadhyay, J.; Arino, O.: A predator – prey model with disease in the prey, Nonlinear anal: TMA 36, 747-766 (1999) · Zbl 0922.34036 · doi:10.1016/S0362-546X(98)00126-6
[2]Ghosh, A. K.; Chattopadhyay, J.; Tapaswi, P. K.: An SIRS epidemic model on a dispersive population, Korean J comput appl math 7, No. 3, 693-717 (2000) · Zbl 0970.92021
[3]Hale, J. K.: Theory of functional differential equations, (1977)
[4]Hassard, B.; Kazarinoff, N.; Wan, Y.: Theory and applications of Hopf bifurcation, (1981)
[5]Kermack, W. O.; Mckendrick, A. G.: A contribution to the mathematical theory of epidemics, Proc roy soc lond A 115, 700-721 (1927) · Zbl 53.0517.01 · doi:10.1098/rspa.1927.0118
[6]Mukhopadhyay, B.; Bhattacharyya, R.: Dynmics of a delay-diffusion prey – predator model with disease in the prey, J appl math comput. 17, 361-377 (2005) · Zbl 1057.92054 · doi:10.1007/BF02936062
[7]Samanta, G. P.: Analysis of a delay nonautonomous predator – prey system with disease in the prey, Nonlinear anal: modell contr 1, 97-108 (2010) · Zbl 1217.93073
[8]Song, Y. L.; Han, M. An.; Wei, J. J.: Stability and Hopf bifurcation analysis on a simplified BAM neural network with delays, Physica D 200, 185-204 (2005) · Zbl 1062.34079 · doi:10.1016/j.physd.2004.10.010
[9]Sun, Ch. J.; Li, Y. P.; Han, M. An.: Stability and Hopf bifurcation for an epidemic disease model with delay, Chaos soliton fract 30, 204-216 (2006) · Zbl 1165.34048 · doi:10.1016/j.chaos.2005.08.167
[10]Venturino, E.: The influence of disease on Lotka – Volterra systems, Rockymount J math 24, 381-402 (1994) · Zbl 0799.92017 · doi:10.1216/rmjm/1181072471
[11]Wang, M. X.: Stability and Hopf bifurcation for a prey – predator model with prey-stage structure and diffusion, Math biosci 2, 149-160 (2008) · Zbl 1138.92034 · doi:10.1016/j.mbs.2007.08.008
[12]Zhang, J. F.; Li, W. T.; Yan, X. P.: Hopf bifurcation and stability of periodic solutions in a delayed eco-epidemiological system, Appl math comput 198, 865-876 (2008) · Zbl 1134.92034 · doi:10.1016/j.amc.2007.09.045